MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 6FR3ML100%SILTMP UM SL

MEDLINE INDUSTRIES LP; TTL1LYR 6FR3ML100%SILTMP UM SL
Catalog Number UROT1105
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on (b)(6), the balloon did not inflate for a neonate so the foley was immediately removed.The foley was unable to inflate after removal.A new foley was placed.The rn tested the balloon and it was hard to inflate but did inflate with increased pressure.This was placed without issue on the patient.The customer reported that there was no serious injury and that a sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6), the balloon did not inflate for a neonate so the foley was immediately removed.

Common Device Name
TTL1LYR 6FR3ML100%SILTMP UM SL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20665534
Report Number1417592-2024-00955
Device Sequence Number12588968
Product Code OHR
UDI-Device Identifier40195327101269
UDI-Public40195327101269
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberUROT1105
Device Lot Number24EBG534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight3 KG